NACE EXAM — Health Care exam material
HEAL100 · Other
HEAL100 Health Care — exam and revision material · Other
Updated today
Health Care exam material, 15 pages. Originally published on StudyMerit.
See the first 3 pages exactly as they appear in the document.
NR 546 FINAL PRACTICE EXAM PSYCHOPHARMACOLOGY FINAL EXAM QUESTIONS WITH CORRECT VERIFIED ANSWERS | 100% PASS (A+ CERTIFIE 1. MAOIs (monoamine oxidase inhibitors) affect which neurotransmitters? A. Serotonin, Dopamine, Norepinephrine B. Serotonin, GABA, Glutamate C. Acetylcholine, Dopamine, Norepinephrine D. Dopamine, GABA, Acetylcholine Correct Answer A. Serotonin, Dopamine, Norepinephrine 2. Which of the following is considered first line treatment for depression? A. SSRI B. FGA C. SNRI D. MAOI Correct Answer A. SSRI 3. When treating a patient for major depression disorder which medication would the PMHNP consider first? A. Depakote B. Selegiline C. Escitalopram
D. Isocarboxazid Correct Answer C. Escitalopram 4. Which of the following medication should be considered for a patient diagnosed with major depressive disorder who reports "always forgetting to take my pills"? A. Mirtazapine B. Fluvoxamine C. Fluoxetine D. Carbemazepine Correct Answer C. Fluoxetine 5. Which of the following medication has a black box warning of a life-threatening skin rash? A. Lithium B. Lamotrigine C. Lurasidone D. Lorazepam Correct Answer B. Lamotrigine 6. Which medication is considered the best tolerated SSRI? A. Venlafaxine B. Bupropion C. Setraline
D. Escitalopram Correct Answer D. Escitalopram 7. During a 4 week follow up appointment, Rashida, who is prescribed Sertraline 25mg qAM reports slight improvement in depression symptoms and tolerating medication well. Which of the following should the PMHNP do? A. Increase Setraline dose B. Switch to an SNRI C. Switch to a different SSRI D. Add Trazodone qHS for sleep. Correct Answer A. Increase Sctralinc dosc 8. Which medication should be avoided for the 66 year patient diagnosed with major depressive disorder and anxiety with a reported fall 3 months ago? A. Citalopram B. Setraline C. Paroxetine D. Aripiprazole Correct Answer C. Paroxetine 9. A patient reports upset stomach and diarrhea 3 days after taking new prescription of sertraline. Which of the following is the most appropriate response from the PMHNP?
That’s the free preview
You’ve read 3 of 15 pages. The whole document is yours with a free account, and it stays in your library.
HEAL100 · Other
HEAL100 · Other
HEAL100 · Other
Free
With a free account